MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. SINGLE USE 3-LUMEN EXTRACTION BALLOON V

AOMORI OLYMPUS CO., LTD. SINGLE USE 3-LUMEN EXTRACTION BALLOON V
Model Number B-V243Q-A
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2023
Type of Reportable Event Serious Injury
Event or Problem Description
An olympus representative reported to olympus, on behalf of the customer, a single use 3-lumen extraction balloon v, split in half during a retrieval sweep.The extraction balloon broke in half at the proximal short wire insertion port.The event occurred during a therapeutic procedure (endoscopic retrograde cholangiopancreatography- ercp) and was completed with a similar device.There was no procedural delay, or no patient harm associated with the event.

Brand Name
SINGLE USE 3-LUMEN EXTRACTION BALLOON V
Common Device Name
SINGLE USE 3-LUMEN EXTRACTION BALLOON
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
MDR Report Key17873060
Report Number2429304-2023-00312
Device Sequence Number7028404
Product Code LQR
UDI-Device Identifier04953170368721
UDI-Public04953170368721
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/04/2023
Report Date (Section F) 09/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB-V243Q-A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/07/2023
Event Location Hospital
Date Report to Manufacturer09/07/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/04/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown